Lavi-Civita Connection or Riemannian Connection

Authors

  • Kripa Sindhu Prasad Tribhuvan University, Thakur Ram Multiple Campus, Dept. of Math Education, Birgunj

DOI:

https://doi.org/10.3126/av.v7i0.21363

Abstract

The Present paper deals with a connection on a Riemannian manifold M with the help of Riemannian metric.

Downloads

Download data is not yet available.
Abstract
2491
PDF
990

Downloads

Published

2018-10-17

How to Cite

Prasad, K. S. (2018). Lavi-Civita Connection or Riemannian Connection. Academic Voices: A Multidisciplinary Journal, 7, 20–23. https://doi.org/10.3126/av.v7i0.21363

Issue

Section

Articles